I have attempted to overdose with 5000mg of unprescribed cocodomol

Patient : I have attempted to overdose with 5000mg of unprescribed cocodomol should I go to hospital?
Doctor :   Hello Welcome to Ask The Doctor. Yes, you should immediately go to ER. This drug contains Codeine and Acetaminophen. Both these constituents are harmful in high doses. High doses of acetaminophen can even cause liver failure. Codeine will cause, excessive sedation, and can cause neurological disturbances. There is no point in waiting to get harm. Go to ER now. I hope it helps. Stay Healthy.

Related Q&A

Q: I am 33 years old and have had trouble sleeping for many years, often taking well over an hour to sleep and then waki...

Q: Dear Sir/Madam I would like to enquire about a problem I've been having for three months now. In mid November I ...

Q: I have a rash on my shin it's randomly itchy but doesn't hurt it looks like it's getting bigger every couple of days

Q: Dear Dr, ultrasound scan of my abdomen has given an impression of bilateral hydrocalycosis . What it means ? All othe...

Q: I had un protected foreplay without penetration. It involved our genitals touching and pre ejaculation. There was no...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews